# SDR AALA201709189045

- Difficulty date: September 15, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 63,420 hours, 8,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Sheared
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY THE L3 DOOR HAS SHEARED SUPPORT BRACKET MOUNT PINS.   ACCOMPLISHED PERMANENT REPAIRED IAW DWG 33-51-01-1, AND AMM 33-51-01.  OPS CHECKED GOOD.
